The Smarandache Curves on H-0(2)


Savas M., Yakut A. T. , Tamirci T.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.69-77, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.69-77

Abstract

In this study, we give special Smarandache curves according to the Sabban frame in hyperbolic space and new Smarandache partners in de Sitter space. The existence of duality between Smarandache curves in hyperbolic and de Sitter space is obtained. We also describe how we can depict picture of Smarandache partners in de Sitter space of a curve in hyperbolic space. Finally, two examples are given to illustrate our main results.